# SDR CA120926010

- Difficulty date: September 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 350A37124420
- Condition: Sheared
- Location: Main Rotor Head
- Part time: 2,393 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CONDUCTING A 600 HR DETAILED CHECK OF THE M/R HEAD AND M/R HEAD STARFLEX. REPLACEMENT 1 OF THE M/R ATTACH BOLTS WAS FOUND SHEARED AND CORRODED.  BOLT HAS A LIFE OF 3000 HRS, TTSN = 2393.4, ALL 12 BOLTS REPLACED WITH NEW.
